# SDR AALA201906149002

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 22,994 hours, 3,624 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 007LG037E
- Part serial: 007LG02490
- Condition: Faulty
- Location: Mlg
- Part time: 37,922 hours, 5,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF MAIN LANDING GEAR WOULD NOT RETRACT. MAINTENANCE JACKED AIRCRAFT AND INSPECTED L/G. ACCOMPLISHED NORMAL EXTENSION AND RETRACTION IAW AMM 32-31-00-710. TSM 32-30-00-810-812 HAD US ACCOMPLISH AMM TASK 32-31-73-220-803, ADJUSTMENT OF 24GA1 AND 2. REMOVED AND INSPECTED LOWER TORQUE LINK AND REASSEMBLED IAW AMM 32-21-27-400-801. OPERATIONAL CHECK OF L/G NOW NORMAL. REMOVED LGCIU2 DUE TO CLASS 2 FAULT IAW AMM 32-31-71. OPERATIONAL CHECK GOOD.
